# SDR DALA2019062653856

- Difficulty date: June 23, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON RH TIE TRACK STA 954 AT AFT CARGO COMPARTMENT. NRC 00277: TIE TRACK RH ON STA 895 TO STA 954 AT AFT CARGO COMPARMENT WAS REPLACED PER B717-200 SRM 53-20-51-0I-7 IDENTIFICATION 7, ITEM 8, FIG.2 (SHEET 2), PER B717-200 SRM 51-41-01-0G AND 51-41-05-0G.
